| Catalog Number |
079510470 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Customer reported interaction number (b)(4).It is unclear what this number is.B3 - date of event - the date of event is unknown, and 01 jan 2026 has been used as a placeholder.The device is not available for evaluation.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
Event or Problem Description
An complaint with received a complaint regarding empty lifecare container 250 ml size in which it was stated the preparation for fentanyl (batch 49015) was inspected and particulate matter was found in the lifecare container.There was no patient involvement.An email with interaction number (b)(4) received a complaint regarding empty lifecare container 250 ml size with list number 079510470 and lot number 14035783.It was stated in the report that the fentanyl batch 48995 49015 49742 and 50481 have been seen for particulate matter.There was no patient involvement.
Additional Manufacturer Narrative
Investigation summary: 02/23/2026.Received four (4) photos of the bags.A circled particulate marked by the customer was observed in each photo.Whether the particulate is inside or outside or the bag or adhering to the surface cannot be determined.The complaint of particulate matter can be confirmed.The probable cause cannot be determined without the return of the used sample.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.